Start from Kuala Lumpur : 4 Days 3 Nights Real Inner Jungle

Minimum pax: 2 Adults
Package Price:
(Group of 2 Person, RM750.00 per person)
(Group of 3 Person, RM700.00 per person)
(Group of 4 Person & more, RM550.00 per person)

This thrilling Real Inner Jungle is suitable for those who really love the nature – back to basic expedition. In this unique exploration, you shall experience trekking under the rainforest canopy, crossing rivers, sleeping in the cave, and visit Orang Asli village.

In this package, you will start exploring Kota Gelanggi Cave on your first day. On the second day, after breakfast, embark by boat to Kuala Keniam and then continue trekking to Kepayang Besar Cave. Shower, cook for dinner and overnight in the cave. In the morning, trekking to Kuala Kuala Terenggan and then, embark by boat to Kuala Tahan, stop by at Orang Asli village if time is permitted.


How to make a booking?
  1. Make a booking enquiry by fill in the Enquiry Form.
  2. You will receive our availability confirmation via email.
  3. If you confirmed to proceed, we will send an invoice.
  4. Methods of payment either by Cash Transfer, Telegraphic Transfer or Credit Card via PayPal.


Day One 
7.45 am  Gather at our pickup point in Chinatown, Jalan Sultan, Kuala Lumpur
8.30 am  Shuttle coach departs to Jerantut
11.30 amStop by in Jerantut for lunch, fill in Park Entrance permit and collect travel voucher.
1.00 pm  Cave Exploration at Gua Kota Gelangi, Jerantut
5.00 pm  Coach transfer to Taman Negara
6.00 pm  Estimated time arrival Taman Negara and check in (Fan Hostel)
7.30 pm  Dinner at floating restaurant
Day 2 
8.00am  Breakfast at floating restaurant
9.00am  Proceed for Canopy Walkway
10.00am Collect packed lunch.
Boat ride from Kuala Tahan Jetty to Kuala Keniam Lodge (2 hours).
12.00pmEstimated time arrival Kuala Keniam Lodge. Have packed lunch and start trekking, 5 - 6 hrs to Kepayang Besar Cave (include stop and rest)
6.30pm  Estimated time arrival Kepayang Besar Cave.
Prepare dinner with guide.
Day 3 
8.00am  Breakfast at Kepayang Besar Cave
9.00am  Start trekking to Sungai Trenggan (3 hours)
12.00pmLunch at the Sungai Trenggan river side
1.00pm Continue trekking to Kuala Trenggan Lodge (3hrs), pass by Orang Asli Village and visit (if time permitted)
4.00pm  Boat ride back to Kuala Tahan Jetty (1.5 hours).
Room check-in (Fan Hostel).
7.30pmDinner at floating restaurant
Day 4 
8.00am  Room check-out.
Breakfast at floating restaurant.
9.00am  Shuttle boat to Kuala Tembeling Jetty (2.5 hours). This shuttle service and duration are subject to river water level. If not available, we will replace with land transfer.
11.30amShuttle transfer to Jerantut
12.00pmLunch in Jerantut
1.00pm Shuttle coach transfer back to Kuala Lumpur
4.30pm  Estimated time arrival Chinatown, Kuala Lumpur.
End Tour


» Tents, cooking equipments & utensils
» Meals as per itinerary
» Transfers (include bus and boat)
» Park Entry Permit
» Guide
» Activities as per itinerary

Note: For this package:
»Additional fee for daily shuttle bus/van to any of the destinations below:
*Kuala Besut Jetty (Jetty to Perhentian Island) RM35.00 per person per way
*Cameron Highlands RM35.00 per person per way
*Kota Bharu RM45.00 per person per way